MAUDE Adverse Event Report: DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, FRENCH, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, FRENCH, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3013-62
Medical Device Problem Codes Pumping Stopped (1503); Device Contamination with Body Fluid (2317)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that during use on a patient, the cs100 intra-aortic balloon pump (iabp) has an infiltration of blood into the internal circuits of the device with a sudden stop of the machine.
 
Event or Problem Description
It was reported that, the cs100 intra-aortic balloon pump (iabp) has an infiltration of blood into the internal circuits of the device with a sudden stop of the machine.There was no patient involvement.
 
Additional Manufacturer Narrative
Updated fields: b4, d9, g3, g6, h2, h3, h6(type of investigation, investigation findings, component code, investigation conclusion), h10, h11 corrected fields: d5, e2, g2 additional information: e3 is unknown (initially it is submitted as "other healthcare professional").It was reported that the cs100 intra-aortic balloon pump (iabp) had an infiltration of blood into the internal circuits of the device with a sudden stop of the machine.There was no patient involvement.Despite gfes (good faith efforts), no response has been received regarding any repair or the status of the iabp.If any pertinent information is received in the future, the complaint will be reopened and updated accordingly.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
**udi related data quality updates only** providing updated device identification information in alignment with gudid.A valid serial number of the device has not been provided therefore the production identifier component of the udi is not available information regarding the serial number of the device has not been provided from the customer despite multiple attempts to obtain the information, therefore, the production identifier component of the udi is not available.
 
Event or Problem Description
N/a.

Brand Name
CS100 INTRA-AORTIC BALLOON PUMP, FRENCH, 110V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
arelean guzman
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key18154543
Report Number2249723-2023-04920
Device Sequence Number17781954
Product Code DSP
UDI-Device Identifier10607567112664
UDI-Public(01)10607567112664(21)
Combination Product (Y/N)N
Initial Reporter CountryTS
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number0998-00-3013-62
Device Catalogue Number0998-00-3013-62
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2023
Supplement Date Received by Manufacturer12/12/2023
05/14/2024
10/09/2024
Initial Report FDA Received Date11/16/2023
Supplement Report FDA Received Date12/14/2023
05/14/2024
10/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; UNKNOWN.
Patient SexUnknown